Morning after pill?

(5 Posts)
sweetnsuga123 Sun 18-Aug-19 17:09:17

I had my period which ended last thursday. Had sex on the friday condom broke so got the morning after pill on the saturday. Now since friday Ive been having what seems to be a period 2 weeks early. I feel emotional Im bleeding heavily and I have cramps for 3 days now. Is this my period two weeks early? I know the morning after pill can cause irregular bleeding but it feels like an actual period.

OP’s posts: |
sweetnsuga123 Sun 18-Aug-19 17:10:00

Sorry that friday was the 9th august for any confusion.

OP’s posts: |
ginandwine Sun 18-Aug-19 17:11:46

Possible just the pill making you bleed maybe

katieeacton Mon 19-Aug-19 10:28:24

@sweetnsuga123
Did the doctor give you an internal before you took the pill?

sweetnsuga123 Mon 19-Aug-19 11:30:05

@katieeacton no why

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in